$C^0$-perturbations of attracting sets and stability of the boundary
Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1712-1719
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_10_a5,
author = {S. Yu. Pilyugin},
title = {$C^0$-perturbations of attracting sets and stability of the boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {1712--1719},
year = {1986},
volume = {22},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_10_a5/}
}
S. Yu. Pilyugin. $C^0$-perturbations of attracting sets and stability of the boundary. Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1712-1719. http://geodesic.mathdoc.fr/item/DE_1986_22_10_a5/